MAUDE Adverse Event Report: CARDINAL HEALTH YANKAUER OPEN TIP W ON OFF CN; CATHETER AND TIP, SUCTION

CARDINAL HEALTH YANKAUER OPEN TIP W ON OFF CN; CATHETER AND TIP, SUCTION
Model Number 8888505172
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported during orthopedic surgery, the yankauer was used for blood salvage.After the operation they noticed the tip was chipped.There was no effect on the patient and no medical intervention required.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because a lot number was not available.A sample analysis could not be performed because no physical sample was available for evaluation.One (1) picture was provided.In the photo, the yankauer tip has a small opening, similar to a crack.The complaint will be reopened if the sample is returned.The reported condition could be confirmed from the picture received.The investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.The root cause could not be determined without a physical sample to evaluate.A risk assessment was carried out to determine the observed occurrence for the reported failure mode.The observed occurrence is equal the range expected; therefore, no action plan is required at this point.This complaint will be used for tracking and trending purposes.

Brand Name
YANKAUER OPEN TIP W ON OFF CN
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14434277
Report Number9612030-2022-03252
Device Sequence Number5106915
Product Code JOL
UDI-Device Identifier10884527020010
UDI-Public10884527020010
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888505172
Device Catalogue Number8888505172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown